Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have acne, used Glyco 6 and Benzac. Solution to remove marks faster?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions

I have a severe acne problem. My acne regions are Back and face.
As consulted by doctor, I have been suggested to use Glyco 6 and Benzac AC 5% (Benzoyl Peroxide Gel BP).
I have been using it for 1 month+ now but dont see any results.

Infact my skin seems to be a lot more oily now and the breakout though slow but is still there.

I have an important event upcoming in a month and dont want to have a face with acne spots and acne break out.
Can you suggest me any solution that lightens/removes the marks at a faster rate.

Thanks & Regards,
Posted Fri, 28 Sep 2012 in Acne
Answered by Dr. Sudhir 36 minutes later

You can try hydroquinone cream to remove these dark marks.This can help in a week or two to fade these marks.

For acne you can try local antibiotic cream and oral doxycycline.

Please ask if there are doubts or further questions.Regards.
Above answer was peer-reviewed by
Follow-up: Have acne, used Glyco 6 and Benzac. Solution to remove marks faster? 8 hours later
Thanks Dr. XXXXXXX

will hydroquinone cream interfere or react with my current treatment of benzac & glyco 6?
Should i continue with my current course of treatment or change it.

Answered by Dr. Sudhir 52 minutes later
Yes, you can use it with your current medications.Use them at different time of day.

You might face some issues like dry skin, but no need to worry about it.

Feel free to ask if there are further questions.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor